Jump to content
ClusterBusters

Brain on fire

Advanced Members
  • Content count

    1,588
  • Joined

  • Last visited

  • Days Won

    70

Posts posted by Brain on fire


  1. This forum saved my life. It has done the same for many other's. We don't live forever. Stick around other's with ch need your wisdom & the wisdom you will gain by partcipating here. Advocate for people with ch. Volunteer for clinical trials. Attend Headache on The Hill & the annual Clusterbusters Conference,. Please consider donations to further research, include Clusterbusters in your Will etc. & encourage other's to.


  2. If you have to work on your Dr to get oxygen, you need a decent doctor. 240 Verapamil is a fairly low dose for CH. For increases you'll need your cardio checked. Some anesthetics can trigger CH. Sleep disruption can trigger CH. Naps can trigger CH. Surgery can lower your D3 level. It did not lower mine (99 about 4 days post-op nephrectomy). I can't take the D3 alone, much less the regimen. I get mine from a tremendous amount of sun exposure. Hope that helps!


  3. Shame you can't take psychedelics @Luis. Taking them kills my chornic clusters and each dose puts a dent in my CPTSD. In your shoes, I would look at changing neurologists as a positive. Be glad you got the Rx for the oxygen, suggest you run (don't walk) to get it filled!


  4. Brave, smart maneuver. The therapeutic dose of Lithium is very close to the toxic dose (getting dehydrated can cause toxicity) thus the necessity of having your levels checked. Read up on lithium toxicity. I was put on lithium & had toxic reactions even though I wasn't dehydrated. Best wishes for success.


  5. 1 hour ago, spiny said:

    I once saw a sign in the back window of a van. It said 'If you can read this, you are in sniper range.'!!!! No, pistol range dufus. :) I'm about 30' behind you to read your sign and you are showing a disturbing lack of ballistic knowledge displaying it that way. ;) 

    "disturbing lack of ballistic knowledge" LMAO @spiny!

×